# SDR TRAX200701208

- Difficulty date: August 17, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 15,142 hours, 11,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AT RBL 9 O/B CLIP CRACKED.    REWORK ACCOMPLISHED USING CRJ 200 SERIES SRM 51-21-11,  51-23-00,  51-24-16,  51-25-16,  51-25-16,  51-42-21, & REO PL601R-53-11-926.
